Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Started gaining weight rapidly. How to reduce this?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
sir, i am 23 yrs old lady. My weight increasing atleast 1 kg per month.
within one year my weight increased from 45 63 kg. I am eating only atleast chappathi and 3 dosa most of the days. My blood also normal. Is there any problem sir, please provide some solution for me.
Posted Fri, 3 May 2013 in Weight & Lifestyle
Answered by Dr. Akhilesh Dubey 1 hour later

Thanks for your query to this forum

You have gained 18 kg in 1 year. This looks abnormal. You have mentioned that your blood tests are normal.

Rapid weight gain can be due to causes like Hypothyroidism, Cushing syndrome and Polycystic ovary syndrome. These needs to be ruled out first.

A low calorie in diet and increasing physical exercise is absolutely necessary to gradual weight loss.
You should visit a good Physician for examination and investigation, to rule out the earlier mentioned conditions. If everything is normal, then he/she can plan accordingly for reducing your weight.

Please keep me informed about the progress.

If you have any doubt, I will be available to clarify.

Dr. Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor